MathSciNet Relay Station
MathSciNet bibliographic data
MR1382525 53C42 (49Q05)
Chen, Qing On the volume growth and the topology of complete minimal submanifolds of a Euclidean space. J. Math. Sci. Univ. Tokyo 2 (1995), no. 3, 657–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement